# SDR 2023F00030

- Difficulty date: January 14, 2023
- Submitted: January 14, 2023
- Operation: General aviation
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Fwd Flashlight
- Part time: 77,121 hours, 30,944 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT L1 WILL NOT TEST
